Rüschendorf, Ludger and Witting, Julian. "VaR bounds in models with partial dependence information on subgroups" Dependence Modeling, vol. 5, no. 1, 2017, pp. 59-74. https://doi.org/10.1515/demo-2017-0004
The journal Dependence Modeling aims at providing a medium for exchanging results and ideas in the area of multivariate dependence modeling. It is an open access fully peer-reviewed journal providing the readers with free, instant, and permanent access to all content worldwide. Dependence Modeling is listed by Web of Science (Emerging Sources Citation Index), Scopus, MathSciNet and Zentralblatt Math.